# SDR CALA2015051893798

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 42,057 hours, 18,215 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAULT ECAM MSG DISPLAYED ON UPPER DU.  RESET CB'S C6 49VU & T 18 122VU.  PERFORMED SDCU BITE OF ALL SMOKE DETECTOR UNITS, NO FAULTS IAW TSM 26-17-00.
